# SDR CALA2025071806735

- Difficulty date: July 15, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 82,324 hours, 34,643 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING ON ARRIVAL.  ACFT DOES NOT HAVE A FUEL CAP.  NO DAMAGE AROUND COUPLING NOTED AT THIS TIME.  INSTALLED UNDERWING FUEL CAP AS REQUIRED IAW AMM 28-25-41.
